# SDR AALA202111047948

- Difficulty date: November 3, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N327SK
- Make and model: Boeing 737*
- Aircraft serial: 44477
- Aircraft time: 1,860 hours, 794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 22C AISLE ESCAPE PATH LIGHTING LOOSE. SECURED LIGHT.
